# SDR DHL2003604696

- Difficulty date: July 14, 2003
- Submitted: August 23, 2003
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 89,636 hours, 28,948 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 3750257U1
- Condition: Cracked
- Location: Fuselage
- Part time: 89,636 hours, 28,948 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT SPLICE FITTING CRACKED 2.000 STA 440.000 - 460.000, L-31L.  PERFORMED MAJOR REPAIR IAW SRM 53-1-0 PG 1, SRM 51-1-20D PG 9, 21.  REMOVED SPLICE FITTING IAW SRM 51-1-20D PG 21.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B.  INSTALLED NEW FITTING IAW SRM 51-1-20D PG 9.
